MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European journal of dermatology : EJD · 2003

Candesartan cilexetil induced pustular psoriasis.

Kawamura Ai, Ochiai Toyoko

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Pustular eruptions caused by anti-hypertension drugs are relatively rare. They have been reported with beta-adrenergic blocking agents, calcium channel blocker and angiotensin converting enzyme (ACE) inhibitors. Angiotensin II type 1 (AT 1) receptor antagonists, as a new class of drug for hypertension, has become an established and popular treatment. We describe a patient with generalized pustular psoriasis induced by candesartan cilexetil (AT1 receptor antagonist), who was previously diagnosed as flexural psoriasis. It is known that AT1 receptor antagonists do not increase the bradykinin level, inhibiting the renin-angiotensin system more potently than ACE inhibitor. But our results suggest that AT 1 receptor antagonists could have some ACE inhibitor potency as an up-regulator for bradykinin in our patient, with pustular eruptions developing on the psoriatic background. To the best of our knowledge, there have been no reported cases of pustular psoriasis associated with AT1 receptor antagonists.

Для цитирования: Kawamura Ai, Ochiai Toyoko. Candesartan cilexetil induced pustular psoriasis.. European journal of dermatology : EJD. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.